# SDR IPXA2018090533586

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 54,783 hours, 17,725 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE FUEL FEED SYSTEM L, FWD FUEL PUMP EICAS MSG SHOWS AND L FWD PUMP PRESS LIGHT IS ON WITH SWITCH ON. REPLACED L FWD FUEL PUMP GFI, RELAY REF FIM 28-22-00 FIG 114 & WDM 28-22-11, RELAY K10703 [TJQ 0558733 9-4-18] SYSTEM OPS CHECKS OK. REF FIM FIG 114, 28-22-00. IPC 28-22-03-410, ITEM 010.
